# SDR UPS04842389

- Difficulty date: May 8, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STATION 1741 LONG 17L IS CRACKED.  REMOVED LONGERON SECTION, FABRICATED AND INSTALLED REPLACEMENT LONGERON SECTION AND INSTALLED SPLICE FITTINGS AND STRAPS IAW SRM 53-2-2 FIG 10.
